Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the structure of intrinsic derivatives


Author: Homer V. Craig
Journal: Bull. Amer. Math. Soc. 53 (1947), 332-342
DOI: https://doi.org/10.1090/S0002-9904-1947-08794-2
MathSciNet review: 0019989
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. V. Craig, On tensors relative to the extended point transformation, Amer. J. Math. vol. 59 (1937) pp. 764-774. MR 1507278
  • 2. H. V. Craig, Vector and tensor analysis, New York, 1943. MR 8937
  • 3. H. V. Craig, On the structure of certain tensors, Mathematics Magazine vol. 1 (1947). MR 22102
  • 4. A. Kawaguchi, Die Differentialgeometrie höherer Ordnung I. Erweiterte Koordinatentransformationen und Extensoren, Journal of the Faculty of Science, Hokkaiddo Imperial University (1) vol. 9 (1940). MR 2259


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08794-2

American Mathematical Society